Scholion.ai

Nonparametric estimation of the age of a Galton-Watson branching process

KENNY S. CRUMP, RICHARD B. HOWE

Biometrika · 1972 · Volume 59 · Issue 3

DOI: 10.1093/biomet/59.3.533

Abstract

Some properties are developed for some nonparametric estimators of the age of a Galton-Watson branching process. A Monte-Carlo simulation shows that these estimators compare favourably with a parametric estimator studied earlier by Stigler (1970).

Enable JavaScript for citation tools and additional paper interactions.